ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Self-Tuning Control of Diffusions without the Identifiability Condition

Borkar, VS (1991) Self-Tuning Control of Diffusions without the Identifiability Condition. In: Journal of Optimization Theory and Applications, 68 (1). pp. 117-138.

[img] PDF
self.pdf
Restricted to Registered users only

Download (1046Kb) | Request a copy

Abstract

The self-tuning method of adaptive control for diffusions consists of estimating the unknown parameter on line and using its current estimate as the true parameter for the selection of the control at each time. The a.s. optimality of this scheme for the ergodic or long-run average criterion can be established under an identifiabitity condition on the system, but may fail otherwise. We present a modified self-tuning scheme along the lines of the Kumar-Becker-Lin scheme for Markov chains and prove its a.s. optimality. Several heuristic issues related to this scheme are also discussed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer Netherlands.
Keywords: Adaptive control;Self-tuning control;Controlled diffusions;Kumar-Becker-Lin scheme;Ergodic control
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 07 Sep 2006
Last Modified: 19 Sep 2010 04:31
URI: http://eprints.iisc.ernet.in/id/eprint/8523

Actions (login required)

View Item View Item